×

zbMATH — the first resource for mathematics

Nonlinear diffusion equation and Liesegang rings. (English. Russian original) Zbl 1234.35292
Dokl. Math. 84, No. 2, 730-733 (2011); translation from Dokl. Akad. Nauk 440, No. 2, 164-167 (2011).
The authors consider the equation \(\frac{\partial u}{\partial r}=\frac{\partial^{2}u}{\partial r^{2}}+\frac{1}{r}\frac{\partial u}{\partial r}=L(u)\), where \(L\) is the Liesegang operator, prove that it has a solution satisfyig the condition \(u_{t=0}=\varphi\), and study the structure of this solution.
Reviewer: Jiaqi Mo (Wuhu)

MSC:
35R10 Partial functional-differential equations
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] J. Wu, Theory and Applications of Partial Functional Differential Equations (Springer-Verlag, New York, 1996). · Zbl 0870.35116
[2] G. I. Bizhanova, Zap. Nauchn. Semin. POMI 243, 30–60 (1997).
[3] R. E. Liesegang, Naturwiss. Wochenschr. 11, 353 (1896).
[4] A. A. Polezhaev and S. C. Muller, Chaos 4, 631–636 (1994).
[5] Ya. B. Zel’dovich, G. I. Barenblatt, and R. L. Salganik, Dokl. Akad. Nauk SSSR 140, 1281–1284 (1961).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.